English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/58380
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Exportar a otros formatos:


Strategy-proof voting schemes with continuous preferences

AuthorsBarberà, Salvador; Peleg, B.
Issue Date1990
CitationSocial Choice and Welfare 7(1): 31-38 (1990)
AbstractWe prove that all nondictatorial voting schemes whose range has more than two alternatives will be manipulable, when their domain is restricted to the set of all continuous preferences over alternatives. Our result neither implies nor is implied by the original Gibbard-Satterthwaite theorem, except if the number of alternatives is finite, when they coincide. A new, direct line of reasoning is used in the proof. It is presented in an introductory section, which may be useful in classroom situations. © 1990 Springer-Verlag.
Identifiersdoi: 10.1007/BF01832918
issn: 0176-1714
e-issn: 1432-217X
Appears in Collections:(IAE) Artículos
Files in This Item:
File Description SizeFormat 
accesoRestringido.pdf15,38 kBAdobe PDFThumbnail
Show full item record
Review this work

Related articles:

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.